Join the 'Griseofulvin' group to help and get support from people like you.
We found 15 questions associated with the 'Griseofulvin' topic.
I have been taking Griseofulvin for about 4 weeks now and the ringworm seems to be spreading all?
Posted 11 Dec 2013 • 1 answer
... feeling that brings with it. What is the solution to this? No other obvious serious side effects is experienced except the ones above.
Posted 30 Apr 2013 • 1 answer
the dermatologist prescribed me af -150 for 1 month.but it did not show much improvement.then griseofulvin 250mg was prescribed for 2 months. it improved my condition a lot .but after i stopped ...
Posted 31 Oct 2012 • 2 answers
Posted 5 Jul 2012 • 1 answer
How long does griseofulvin take to clear from my body??Please advice
Posted 13 Apr 2012 • 1 answer
Posted 17 Apr 2012 • 1 answer
My 4 year old daughter was on griseofulvin for ring worm on the scalp. within 2 days there were noticeable mental/mood changes in her. she began this medicine in November and was on it for 6 weeks. ...
Posted 3 Apr 2012 • 1 answer
My 11 year son just has been taking Griseofulvin for a week now and the sight where he had the problem is clearing well but now he has little bumps all over his body, mostly on his face and ears. It ...
Posted 26 Nov 2011 • 1 answer
My 3 1/2 year old son is taking griseofulvin(1 tsp 2x a day) he also has a terrible cold,cough runny nose,can he take rondec dm at the same time?
Posted 6 Nov 2011 • 1 answer
I have a three year old male cat and some foster kittens vet has perscribed griseofulvin tablets 125mg what are the side affects for cats,how long and how much should i use. Vet didn't seem real ...
Posted 17 May 2010 • 1 answer
Doctor prescribe Econazole for topical application and I have used it for 4 days. But my ring worm still spraeding. He also prescribe Griseofulvin but I have not started on it for fear of side ...
Posted 30 Nov 2009 • 1 answer
Posted 28 Nov 2009 • 1 answer
Can griseofulvin and Diphenhydramine HCI oral solution Antihistamine be used at the same time
Posted 13 Sep 2009 • 1 answer